# SDR DALA13064023143

- Difficulty date: November 23, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 31,420 hours, 16,295 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 231WG DELAMINATED.  FOUND OUT OF LIMITS IAW SRM 53-12-00, DIAGRAM 102.   FLOORBOARD FABRICATED IAW SRM 53-02-00, FIG 209 AND DWG 3D25-40640.
